Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 132, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 6, 2015, 2:58 PM CDT for Beltrami County, Clearwater County, Hubbard County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2015, 2:58 PM CDT (19:58 UTC)
- Expired
- Sep 6, 2015, 3:34 PM CDT
- In force
- 36 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Hubbard County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 194 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:05 PM CDT | HAIL 1.25 | 7 N Kabekona, MN | VERY HEAVY RAINFALL WITH INTERMITTENT LARGE HAIL REPORTED NEAR HIGHWAY 71. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS53 KFGF 061958
SVRFGF
MNC007-029-057-062045-
/O.NEW.KFGF.SV.W.0132.150906T1958Z-150906T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
258 PM CDT SUN SEP 6 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
EAST CENTRAL CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
* UNTIL 345 PM CDT
* AT 258 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NARY...OR 10
MILES SOUTH OF BEMIDJI...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GUTHRIE AND NARY AROUND 310 PM CDT.
ROSBY AROUND 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4741 9467 4709 9466 4706 9514 4756 9524
4785 9442 4741 9442
TIME...MOT...LOC 1958Z 262DEG 15KT 4732 9488
HAIL...1.00IN
WIND...60MPH
$$
JR2 follow-up statements
742
WWUS53 KFGF 062013
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
313 PM CDT SUN SEP 6 2015
MNC029-062023-
/O.CAN.KFGF.SV.W.0132.000000T0000Z-150906T2045Z/
CLEARWATER MN-
313 PM CDT SUN SEP 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLEARWATER COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4741 9467 4709 9466 4716 9482 4760 9507
4785 9442 4741 9442
TIME...MOT...LOC 2013Z 262DEG 15KT 4733 9479
$$
MNC007-057-062045-
/O.CON.KFGF.SV.W.0132.000000T0000Z-150906T2045Z/
BELTRAMI MN-HUBBARD MN-
313 PM CDT SUN SEP 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN BELTRAMI AND NORTHEASTERN HUBBARD COUNTIES...
AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUTHRIE...OR
11 MILES SOUTH OF BEMIDJI...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BELTRAMI AND NORTHEASTERN HUBBARD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4741 9467 4709 9466 4716 9482 4760 9507
4785 9442 4741 9442
TIME...MOT...LOC 2013Z 262DEG 15KT 4733 9479
HAIL...1.00IN
WIND...60MPH
$$
JR969
WWUS53 KFGF 062034
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
334 PM CDT SUN SEP 6 2015
MNC007-057-062043-
/O.CAN.KFGF.SV.W.0132.000000T0000Z-150906T2045Z/
BELTRAMI MN-HUBBARD MN-
334 PM CDT SUN SEP 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
NORTHEASTERN HUBBARD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4741 9467 4709 9466 4716 9482 4760 9507
4785 9442 4741 9442
TIME...MOT...LOC 2032Z 262DEG 15KT 4734 9466
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 1:00 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Sep 6, 1:00 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 100 PM CDT SUN SEP 6 2015 .UPDATE... ISSUED AT 1255 PM CDT SUN SEP 6 2015 NO SIGNIFICANT UPDATES PLANNED FOR THE EARLY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD PERSIST ACROSS THE SOUTHERN RRV AND INTO WEST CENTRAL AND NORTHWEST MINNESOTA INTO MID AFTERNOON... WITH AN INCREASE IN ACTIVITY EXPECTED AS DAYTIME HEATING PEAKS ...AHEAD OF THE QUASISTATIONARY FRONT... IN CENTRAL AND NORTHCENTRAL MN LAKES COUNTRY. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 340 AM CDT SUN SEP 6 2015 FORECAST CHALLENGE FOR THE SHORT TERM WILL BE ONGOING CONVECTION EXITING THE CWA TO THE EAST AND ENTERING THE CWA TO THE WEST. THE WESTERN ACTIVITY IS ASSOCIATED WITH A SFC TROF/FRONT ROUGHLY ALONG A NORTHGATE TO MINOT TO STEELE TO ASHLEY LINE...WITH MAJORITY OF CONVECTION IN N CNTRL ND. HRRR HAS A DECENT HANDLE ON WRN ACTIVITY BUT MAY BE A BIT TOO FAR WEST...IN GENERAL CLIPPING THE FAR NORTHWESTERN PORTION OF THE CWA. WILL FOLLOW HRRR GUIDANCE BUT BRING CATEGORICAL POPS FURTHER EAST AND JUST WEST OF DEVILS LAKE. HRRR DOES LIFT THIS ACTIVITY OUT OF CONUS AND INTO MB BY 13Z. FOCUS FOR AFTERNOON WILL BE HOW MUCH LOW LEVEL CLOUD CAN SCOUR OUT AND TIMING FRONT INTO NW AND W CNTRL MN...WHICH SHOULD ARRIVE IN FAR EASTERN ZONES NEAR PEAK HEATING. THE NAM CONTINUES TO SHOW MUCAPES OF AROUND 1500 TO 2200 J/KG (HRRR VALUES ARE SIGNIFICANTLY LESS) WITH BULK SHEAR AROUND 40 KTS IN THE HIGHEST CAPE AND SLIGHTLY HIGHER BEHIND THE SFC BOUNDARY. CURRENT SPC SLIGHT RISK AREA IS ALONG FAR EASTERN COUNTIES ALONG AND AHEAD OF FRONT...HOWEVER NAM TIMING WOULD DRAG THE SEVERE POTENTIAL BACK FURTHER INTO OTTER TAIL COUNTY ALONG THE SOUTHERN END OF THE BOUNDARY. WILL MAKE LITTLE CHANGE TO PREV POPS FOR AFTN HOURS. FRONT SHOULD EXIT CWA BY EVENING AND DRY WEATHER EXPECT FROM MID EVENING THROUGH THE OVERNIGHT PERIOD...WITH COOL AND DRY AIR IN THE MID 40S MOVING INTO NW ZONES. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 AM CDT SUN SEP 6 2015 MON NIGHT...SW FLOW ALOFT TURNING MORE ZONAL BY TUE MORNING. A WEAK VORT MAX AND SWT ASSOCIATED WITH UPPER LOW OVER NRN MANITOBA BRINGING A CHANCE OF WEAK SHOWERS IN THE FAR NORTHEAST...AND WILL KEEP LOW POPS PER GOOD AGREEMENT BETWEEN ECMWF/GFS/NAM SOLUTIONS. MAJORITY OF AREA HOWEVER WILL BE DRY WITH MUCH COOLER AIR ENTERING FAR NW...OVERNIGHT LOWS IN THE MID 40S AROUND LANGDON. TUE AND TUE NIGHT...ZONAL FLOW WITH MODELS SHOWING A SFC LOW ENTERING NORTH DAKOTA TUE NIGHT...ALTHOUGH SIGNIFICANT DIFFERENCE ON TRACK OF LOW WITH NAM SHOWING SFC LOW OVER SRN SASK AT 12Z WED COMPARED TO ECMWF IN CNTRL ND AND MORE BULLISH WITH SHOWERS. WILL BRING LOW POPS INTO DVL BASIN BUT CONFIDENCE IS LOW ATTM. WEDNESDAY THROUGH SATURDAY...MODELS GENERALLY AGREE WITH THE OVERALL PATTERN PLACING THE REGION ON THE SOUTHERN END OF A STRONG UPPER LOW PROPAGATING THROUGH CANADA. MOSTLY A DRY PERIOD...ALTHOUGH ANY SHORTWAVES ROTATING THROUGH COULD LEAD TO BRIEF SHOWER CHANCES (BEST CHANCES WED AND FRI). TEMPERATURES A BIT BELOW NORMAL TRANSITIONING BACK TOWARD NEAR NORMAL VALUES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1255 PM CDT SUN SEP 6 2015 SURFACE TROUGH AXIS /QUASISTATIONARY FRONT/ CURRENTLY LOCATED JUST EAST OF THE RED RIVER...AND RADAR SHOWS SOME INCREASED THUNDERSTORM DEVELOPMENT JUST BEHIND IT NEAR KGFK AND KFAR. WILL INCLUDE VCTS MENTION FOR THE NEXT HOUR OR SO...THEN TRANSITIONING TO NEAR KTVF AND KBJI LATER THIS AFTERNOON. CIGS AND VIS WILL BE ALL OVER THE PLACE AS THE THUNDERSTORMS AND THE TROUGH AXIS MOVES THROUGH. A WEAK COLD FRONT WILL BE MOVING IN BEHIND THE TROUGH AXIS...AND KDVL HAS ALREADY SEEN WINDS SHIFT TO THE WEST NORTHWEST AND BECOME RATHER GUSTY. THERE ARE SOME MVFR CIGS BETWEEN THE SFC TROUGH AXIS AND THE FRONT...BUT COVERAGE IS RATHER SPOTTY SO WILL LEAVE OUT FOR NOW AND AMEND AS NEEDED. THE FRONT SHOULD BE NEAR THE RED RIVER BY LATE AFTERNOON AND INTO THE EASTERN FORECAST AREA BY EARLY EVENING. VFR CONDITIONS BEHIND THE FRONT WITH WEST WINDS SETTLING DOWN OVERNIGHT THEN SHIFTING AROUND TO THE SOUTHWEST TO SOUTH BY MONDAY MORNING. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...GUST SHORT TERM...SPEICHER LONG TERM...TG/SPEICHER AVIATION...JR
Hazardous weather outlook, Sep 6, 5:38 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 538 AM CDT SUN SEP 6 2015 MNZ006-009-016-017-023-024-028-030>032-040-071045- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT- 538 AM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THE STRONGEST STORMS WILL BE ALONG AND EAST OF A BAUDETTE TO BEMIDJI TO PARK RAPIDS LINE.ISOLATED SEVERE STORMS ARE POSSIBLE. A COLD FRONT WILL MOVE INTO MINNESOTA EARLY THIS AFTERNOON...REACHING EASTERN COUNTIES NEAR PEAK HEATING. THIS WILL HELP THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. NDZ006>008-014-015-024-026-054-071045- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EDDY-NELSON- WESTERN WALSH COUNTY- 538 AM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS WILL SPREAD ACROSS BENSON...RAMSEY...TOWNER AND CAVALIER COUNTIES AND COULD PRODUCE WINDS UP TO 50 MPH. THE THUNDERSTORMS WILL MOVE INTO MANITOBA BY 9 AM. A COLD FRONT WILL MOVE INTO EASTERN NORTH DAKOTA THIS MORNING AND ASSOCIATED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHEASTERN NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. MNZ001>005-007-008-013>015-022-027-029-NDZ016-027>030-038-039-049- 052-053-071045- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN- EASTERN WALSH COUNTY-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS- RANSOM-SARGENT-RICHLAND- 538 AM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP IN THE EARLY AFTERNOON TODAY. THE STRONGEST STORMS SHOULD BE FROM ROSEAU DOWN TO MAHNOMEN COUNTY. AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. 12
In the hours before
Local storm report, Sep 6, 9:59 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
959 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 N OTTERTAIL 46.47N 95.56W
09/06/2015 M2.44 INCH OTTER TAIL MN PUBLIC
REPORT OBTAINED FROM SOCIAL MEDIA.
&&
WBARRETTLocal storm report, Sep 6, 11:42 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1142 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN BLUFFTON 46.47N 95.23W
09/06/2015 M3.20 INCH OTTER TAIL MN PUBLIC
REPORT GATHERED FROM SOCIAL MEDIA.
&&
WBARRETTSpecial weather statement, Sep 6, 2:09 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 209 PM CDT SUN SEP 6 2015 MNZ016-017-022>024-027-028-062015- NORTH CLEARWATER MN-SOUTH CLEARWATER MN-HUBBARD MN-SOUTH BELTRAMI MN- MAHNOMEN MN-EAST BECKER MN-WEST BECKER MN- 209 PM CDT SUN SEP 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BELTRAMI...WESTERN HUBBARD...SOUTHERN CLEARWATER...EASTERN BECKER AND EASTERN MAHNOMEN COUNTIES UNTIL 315 PM CDT... AT 209 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MANY POINT LAKE...OR 22 MILES NORTHEAST OF DETROIT LAKES...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MANY POINT LAKE AROUND 210 PM CDT. BAD MEDICINE LAKE AND LONG LOST LAKE AROUND 225 PM CDT. TWO INLETS AROUND 235 PM CDT. LAKE ITASCA AROUND 245 PM CDT. LAKE GEORGE AROUND 300 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4678 9581 4741 9580 4764 9501 4697 9485 TIME...MOT...LOC 1909Z 249DEG 27KT 4707 9555 JR
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 2:09 PM CDT | Special Weather Statement | FGF | Becker, Hubbard | 66 min |
| Sep 6, 4:51 PM CDT | Special Weather Statement | FGF | Wadena | 24 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.